| Model Number |
1012278-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was performed to treat a lesion with 90% stenosis, mild calcification, and heavy tortuosity in the proximal right coronary artery (rca).The 4.0 x 15 mm rx trek balloon catheter was advanced without resistance to the target lesion.However, the balloon ruptured at 12 atmospheres.A non-abbott balloon catheter was used to perform dilatation without issue.The procedure was completed successfully.There was no adverse patient effect and no clinically significant delay in the procedure.No additional information was provided.